# SDR K11A2022021700113

- Difficulty date: January 12, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 68,114 hours, 37,150 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Part time: 68,114 hours, 37,150 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED AT STA 1070 RBL 21 STR 27
